# SDR UALA2009071402071

- Difficulty date: July 13, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 38,786 hours, 10,832 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 303-347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SILL AREA IS CORRODED UNDER THE SCUFF PLATES, BS 303- BS 347, LBL 86 - LBL 90.  REMOVED DAMAGED SPLASH GUARD AND INSTALLED NEW SPLASH GUARD.  REINSTALLED ALL SUB-STRUCTURE.  ACP'D ON NON ROUTINE 38714.
